Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nacuvue

Accutane + Hayfever tablet=safe???

Recommended Posts

Hi everyone, I have been on roaccutane for 6 weeks now, and since last week my skin started to itch so I am just wondering whether I can take some hayfever medicine to counter that...cos I really wanna have a good night sleep.

Just wanna know if roaccutane would react with piriteze (cetirizine hydrochloride) in a negative way, cos I really don't wanna risk liver toxicity or something like a drug clash...

thx

Edited by nacuvue

Share this post


Link to post
Share on other sites

I take allergy medication and there's no issue with it and accutane. Probably wouldn't hurt to double check with the pharmacist.

Share this post


Link to post
Share on other sites

thx althought it doesnt sound right to cover a drug's side effects by another drug which has side effects of its own

Edited by nacuvue

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×